Gripoblock JuniorNew Vision for your health
GRIPOBLOCK JUNIOR HOT DRINK
300 mg/ 5 mg/ 20 mg
Powder for oral solution
Paracetamol / Phenyleprine hydrochloride / Ascorbic acid
Each sachet (2.5 g) contains active substances: Paracetamol 300
mg, Phenylephrine hydrochloride 5 mg and Ascorbic acid 20 mg.
Contains also: calcium gluconate, mannitol, etc
Indications: For symptomatic treatment of headache, throat pain,
febrile conditions, snues, sneezing, fatigue and muscle pain in u’,
cold and viral diseases.
Not subject to medical prescription. Read the package leaet before
Dosage: Children 6-12 years: one sachet 3-4 times daily, at
intervals of 5-6 hours.
This product is not recommended for children below 6 years
Keep out of the sight and reach of children.
Do not take more than 6 sachets for 24 h.
Store in the original package at temperature below 25°C.
Mode of administration: the content of the sachet is
dissolved in a cup of hot water.